ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Khare, A (2022) SMOOTH ENTRYWISE POSITIVITY PRESERVERS, A HORN–LOEWNER MASTER THEOREM, AND SYMMETRIC FUNCTION IDENTITIES. In: Transactions of the American Mathematical Society, 375 (3). pp. 2217-2236.

Gupta, S (2019) Limits of harmonic maps and crowned hyperbolic surfaces. In: Transactions of the American Mathematical Society, 372 (11). pp. 7573-7596.

Gadgil, Siddhartha and Seshadri, Harish (2011) Surfaces of Bounded Mean Curvature In Riemannian Manifolds. In: Transactions of the American Mathematical Society, 363 (8). pp. 3977-4005.

Bhat, Rajarama BV and Bhattacharyya, Tirthankar and Dey, Santanu (2003) Standard noncommuting and commuting dilations of commuting tuples. In: Transactions of the American Mathematical Society, 356 (4). pp. 1551-1568.

Athreya , KB and Ney, P (1978) A New Approach to the Limit Theory of Recurrent Markov Chains. In: Transactions of the American Mathematical Society, 245 (Nov). 493-501 .

This list was generated on Mon Dec 5 10:43:36 2022 IST.